# SDR DALA2021010400038

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,502 hours, 8,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Tolerance
- Location: Door Prox Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2L MID CABIN MESSAGE ON ECAM.  CORRECTIVE ACTION: REMOVED DOOR LINER, PER A330 AMM 25-23 TO CHECK PROX SENSOR 15MJ.  FOUND TARGET TO BE OUT OF TOLERANCE.  ADJUSTED TARGET, PER AMM 52-71.  ALL OPERATIONS NORMAL NO FAULTS.
